MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during the implant procedure the introducer sheath rubber valve was not splitting properly and getting stuck to the lead.Multiple sheaths were attempted; however, regardless of size the same issue occurred.The sheaths were attempted, removed not replaced.No patient complications have been reported as a result of this event.All sheaths found to have the same issue.When peeling away the sheath after lead placement the valve does not detach properly.This results in the operator having to cut the valve off with scissors or scalpel.The risk is that the lead is dislodged, this could be serious if the patient is dependent on the lead after placement.External pacing may be needed.There is also the risk of needing to repeat the procedure with new venous access if the lead is damaged in the process of removing the valve.Customer would like one more lot added dor14006.Unopened packet of 5 sheaths but customer suspects will have same valve issue.Product expected to return.14/mar/2025 additional information received: the customer reported there was only a minute or so delay in the procedure.Mosquito scissors used to pull rubber valve apart to resolve the issue.Currently in transit.All five sheaths were unopened and not used.
 
Event or Problem Description
The customer reported that since there has been a delay in the return of the device, we can now consider it lost (will not be returned).
 
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation as customer considers it lost; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.Based on the information provided by the supporting documentation, "the introducer sheath rubber valve was not splitting properly and getting stuck to the lead.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.At this time, it is not possible to assign a definitive root cause for the event as reported.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.The complaint is non-verifiable as the product was not returned for evaluation.Based on the investigation, capa-05374 was initiated to further investigation the reported issue.Lot number dor14006 was manufactured on 10/jan/2024 before capa-05374 was implemented.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 24683
7279372511
MDR Report Key21744720
Report Number1035166-2025-00018
Device Sequence Number19831821
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDOR14006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown